Exponential rate of convergence for some Markov operators

Hanna Wojewódka

Abstract

n/a
Author Hanna Wojewódka (FMPI / IM)
Hanna Wojewódka,,
- Institute of Mathematics
Journal seriesStatistics & Probability Letters, ISSN 0167-7152, (A 15 pkt)
Issue year2013
Vol83
No10
Pages2337-2347
Publication size in sheets0.5
Keywords in EnglishMarkov operators, exponential rate of convergence
DOIDOI:10.1016/j.spl.2013.05.035
URL http://dx.doi.org/10.1016/j.spl.2013.05.035
Languageen angielski
LicenseJournal (articles only); published final; Other open licence; after publication
Score (nominal)20
ScoreMinisterial score = 20.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 0.531 (2) - 2013=0.669 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back